Alert archive / Missouri / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at Apr 23, 2011, 9:01 AM CDT for 5 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 9:01 AM CDT (14:01 UTC)
- Expired
- Apr 23, 2011, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Laclede County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
693
WGUS43 KSGF 231401
FLWSGF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT SAT APR 23 2011
MOC059-105-161-167-169-231900-
/O.NEW.KSGF.FA.W.0013.110423T1401Z-110423T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-PHELPS MO-POLK MO-PULASKI MO-DALLAS MO-
901 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 PM CDT.
* NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT RAIN HEAVY
RAINFALL OCCURRED ACROSS THE WARNED AREA OVERNIGHT AND EARLY THIS
MORNING. RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO AND HALF
INCHES ACROSS PORTIONS OF THE WARNED AREA.
* RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
FLOODING MAY OCCUR AT MERAMEC SPRINGS PARK IN EASTERN PHELPS COUNTY
ALONG THE MERAMEC RIVER.
THIS FLOOD WARNING REPLACES THE FLASH FLOOD WARNINGS PREVIOUSLY IN
EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3779 9180 3760 9182 3761 9224 3748 9225
3749 9307 3742 9308 3743 9362 3774 9361
3783 9259 3780 9254 3786 9242 3792 9204
3805 9152 3779 9152
$$
FOSTERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 23, 6:25 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 23, 6:25 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT SAT APR 23 2011
...UPDATE TO AVIATION...
.DISCUSSION...
THE MAIN FORECAST CONCERN WITH THIS MORNING UPDATE IS THE ONGOING SEVERE
WEATHER EARLY THIS MORNING AND THE FLOODING THREAT THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.
CONVECTION BEGINNING TO REDEVELOP THIS MORNING AT THE TIME OF THIS
DISCUSSION ALONG THE 850MB FRONT JUST NORTH OF THE SPRINGFIELD
AREA. SURFACE FRONT HAS BECOME A BIT DEFUSED OVER THE I-44
CORRIDOR THANKS TO YESTERDAY EVENINGS CONVECTION AND OUTFLOWS.
NOTING ANOTHER VORT MAX MOVING IN FROM OKLAHOMA WHICH WILL
ENHANCED OUR CONVECTION THROUGH 12Z THIS MORNING. THE CURRENT
SEVERE THUNDERSTORM WATCH LOOKS GOOD WITH THE MAIN THREAT FROM THE
STORMS THIS MORNING WILL BE LARGE HAIL AND ISOLATED DAMAGING
WINDS.
WE WILL SEE THE FIRST ROUND OF SHOWERS AND STORMS EARLY THIS
MORNING THEN A BREAK FOR THE MIDDAY WITH ANOTHER ROUND DEVELOPING
LATER THIS AFTERNOON AND EVENING. HEAVY RAINFALL WILL BE A GOOD
BET WITH SOME TRAINING OF STORMS. SURFACE FRONT WILL STAY NEAR BY
BETWEEN THE I-44 CORRIDOR AND THE ARKANSAS/MISSOURI BORDER DURING
THE NEXT 36 HOURS. A MORE SUBSTANTIAL WAVE WILL RIDE ALONG THE
FRONT SUNDAY EVENING INTO SUNDAY NIGHT. THIS APPEARS TO BE A VERY
HEAVY RAINFALL THREAT FOR THE OZARKS. WHERE WIDESPREAD 2 TO 4
INCHES COULD BE POSSIBLE SUNDAY NIGHT ALONE. HPC HAS THE AREA IN
AN EXCESSIVE RAINFALL AREA FOR THE NEXT 3 DAYS.
MONDAY LOOKS STORMY ONCE AGAIN WITH LOW PRESSURE DEVELOPING OVER
NORTHERN OKLAHOMA AND MOVING TO THE NORTHEAST DURING THE
AFTERNOON. IT APPEARS SOUTHERN MISSOURI WILL BE BACK IN THE WARM
SECTOR AND INGREDIENTS MAY COME TOGETHER FOR ANOTHER ROUND OF
SEVERE STORMS MONDAY AFTERNOON ALONG WITH ANOTHER ROUND OF HEAVY
RAINFALL MONDAY EVENING INTO MONDAY NIGHT. FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY AFTERNOON BUT LATEST GUIDANCE IS
INDICATING THAT WE MAY NEED TO EXTEND THAT WATCH THROUGH MONDAY
NIGHT IF TRENDS PAN OUT. OVERALL STILL EXPECTING WIDESPREAD 4 TO 6
INCHES THROUGH MONDAY NIGHT WITH ISOLATED AMOUNTS UP TO 8 INCHES
POSSIBLE.
FRONT STILL REMAINS STALLED OUT ACROSS THE OZARKS ON TUESDAY WITH
ANOTHER AREA OF LOW PRESSURE RIDING UP ALONG IT TUESDAY NIGHT
WHICH COULD BE ANOTHER ROUND OF HEAVY RAINFALL ON ALREADY
SATURATED GROUNDS BY THEN. FINALLY...THE UPPER LEVEL PATTERN
SHIFTS AND RIDGING FROM THE WEST WILL ALLOW EVERYTHING TO MOVE OFF
TO THE EAST AS WE HEAD INTO THE END OF NEXT WEEK. RIGHT NOW
THURSDAY AND FRIDAY LOOK DRY AND SEASONABLE.
GRIFFIN
&&
.AVIATION...
FOR THE 12Z TAFS...THE MAIN CONCERN WILL BE ONGOING CONVECTION
NEAR TERMINALS THIS MORNING AND CEILINGS AND VIS RESPONDING TO
THOSE HEAVIER DOWNPOURS. A FRONT HAS STALLED ACROSS THE AREA AND
THIS ROUND OF SHOWERS AND STORMS WILL BE AROUND ALL SITES TILL
ABOUT 15Z THIS MORNING. SHOULD SEE A BREAK IN ACTIVITY FOR MIDDAY
BEFORE ANOTHER WAVE OF SHOWERS AND STORMS AFFECT SITES LATE THIS
AFTERNOON AFTER 20Z. WINDS WILL BE MAINLY NORTHEASTERLY WITH A
GRADUAL SHIFT TO THE EAST TONIGHT. CEILINGS WILL BE MAINLY MVFR
WITH OCCASIONAL DROPS TO IFR WITH SHOWERS NEARBY.
GRIFFIN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 4:52 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 AM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 452 AM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS ELEVATED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PORTIONS OF THE OUTLOOK AREA...ESPECIALLY ALONG THE I-44 CORRIDOR AND TO THE SOUTH AND EAST OF THAT AREA. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF QUARTERS. HOWEVER THE PRIMARY RISK WILL BE TORRENTIAL RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME SEVERE WEATHER. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Apr 23, 8:26 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 4 ESE WINONA 36.98N 91.25W
04/22/2011 SHANNON MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY W CLOSED.
&&
AFOSTERLocal storm report, Apr 23, 8:28 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 5 ESE WINONA 36.98N 91.24W
04/22/2011 SHANNON MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY SOUTH W CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Apr 23, 8:30 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON ROUTE N EAST CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Apr 23, 8:31 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY U SOUTH CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Apr 23, 8:34 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
834 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 5 NE TECUMSEH 36.64N 92.21W
04/22/2011 OZARK MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON ROUTE H SOUTH CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Apr 23, 8:46 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 5 SSW HALF WAY 37.55N 93.28W
04/23/2011 POLK MO LAW ENFORCEMENT
LOW WATER CROSSING ON YY FLOODED AND IMPASSABLE.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Areal Flood Warnings in Missouri, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.